Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



The Krein differential system and integral operators of random matrix theory

Author: L. Sakhnovich
Original publication: Algebra i Analiz, tom 22 (2010), nomer 5.
Journal: St. Petersburg Math. J. 22 (2011), 835-846
MSC (2010): Primary 34L25
Published electronically: June 28, 2011
MathSciNet review: 2828832
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Earlier, the Krein differential system has been studied under certain regularity conditions. In this paper, some cases are treated where these conditions are not fulfilled. Examples related to random matrix theory are studied.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 34L25

Retrieve articles in all journals with MSC (2010): 34L25

Additional Information

L. Sakhnovich

Keywords: Spectral function, scattering function, random matrix theory, triangular factorization
Received by editor(s): January 26, 2009
Published electronically: June 28, 2011
Article copyright: © Copyright 2011 American Mathematical Society

American Mathematical Society